Found 248 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
Articles in international peer reviewed journals
Yakubovich SB, Saigo M. On the general index transforms in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:60-71.Edit
Yakubovich SB, Luchko Y.. The generalizations of integral analog of the Leibniz rule on the $G$-convolutions. Extracta Math.. 1991;6:119-122.Edit
Yakubovich SB, Luchko Y.. Generalizations of the Leibniz rule to integral convolutions. Dokl. Akad. Nauk BSSR. 1991;35:111-115, 188.Edit
Yakubovich SB. On the generalized Dixon integral equation. Intern. Journ. of Math. And Comput.. 2017;28(1):25-32.
Ben Cheikh Y., Yakubovich SB. Generalized Fourier transform associated with the differential operator $D_z^n$ in the complex domain. Integral Transforms Spec. Funct.. 2010;21:541-555.Edit
Yakubovich SB. On the generalized Lebedev index transform. J. Math. Anal. Appl.. 2015;429(1):184-203.
Luchko Y., Yakubovich SB. Generating operators and convolutions for some integral transformation. Dokl. Akad. Nauk BSSR. 1991;35:773-776, 860.Edit
Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms. J. Integral Equations Appl. . 2014;26(4):581-608.
Abreu L., Marcellan F., Yakubovich SB. Hardy-type theorem for orthogonal functions with respect to their zeros. The Jacobi weight case. J. Math. Anal. Appl.. 2008;341:803-812.Edit
Yakubovich SB. Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform. Commun. Pure Appl. Anal.. 2011;10:745-760.
Rodrigues M., Yakubovich SB. On a heat kernel for the index Whittaker transform. Carpathian J. Math.. 2013;29:231-238.Edit
Alzer H., Yakubovich SB. Identities involving Bernoulli and Euler polynomials. Integral Transforms and Special Functions. . 2018;29(1):43-61.Edit
Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
Passian A., Kouchekian S., Yakubovich SB. Index integral representations for connection between Cartesian, cylindrical, and spheroidal systems. Integral Transforms Spec. Funct.. 2011;22:549-560.Edit
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
Yakubovich SB. Index integral transformations of Titchmarsh type. J. Comput. Appl. Math.. 1997;85:169-179.
Yakubovich SB. Index transforms associated with Bessel and Lommel functions. Z. Anal. Anwendungen. 2002;21:627-638.
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
Yakubovich SB. Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Yakubovich SB. Index transforms with Weber-type kernels . Integral Transforms and Special Functions. 2018;29(3):171-188.
Yakubovich SB. On the index-convolution Kontorovich-Lebedev transform. Integral Transform. Spec. Funct.. 1994;2:77-80.
Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
Gorenflo R, Yakubovich SB. On the integral convolution for inverse $G$-transforms. Acta Math. Vietnam.. 1994;19:145-154.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.